MAUDE Adverse Event Report: ENVIZION MEDICAL, LTD. ENVUE FEEDING TUBE PLACEMENT SYSTEM; NG FEEDING TUBE

ENVIZION MEDICAL, LTD. ENVUE FEEDING TUBE PLACEMENT SYSTEM; NG FEEDING TUBE
Model Number ENV-20000
Medical Device Problem Codes Malposition of Device (2616); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On thursday, 06.15.2023, we received the placement files and conducted an analysis.In both cases the red arrow and the deviation! message appeared on the screen indicating that the feeding tube was deviating towards the lungs.However, the users continued to advance the feeding tube.Additional information was received on 7/12/2023 from the site via email indicating that they believed the device was a contributing factor to the event and therefore the complaint is being re-opened for further investigation.
 
Event or Problem Description
A lung placement occurred on (b)(6) 2023.Intervention was required to remove the feeding tube from the lung to prevent injury.Based on the information provided no actual injury occurred to the patient.
 
Event or Problem Description
A lung placement occurred on (b)(6) 2023.

Brand Name
ENVUE FEEDING TUBE PLACEMENT SYSTEM
Common Device Name
NG FEEDING TUBE
Manufacturer (Section D)
ENVIZION MEDICAL, LTD.
26 habarzel
tel aviv, il 69710 36
IS  6971036
Manufacturer (Section G)
ERI GROUP
433 park point dr.
suite 140
golden CO 80401
Manufacturer Contact
john mann
26 habarzel st.
tel-aviv, israel 69710-36
IS   6971036
MDR Report Key17450991
Report Number3011548489-2023-00002
Device Sequence Number7537567
Product Code KNT
UDI-Device IdentifierB483EVN200000
UDI-PublicB483EVN200000
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K203133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberENV-20000
Device Catalogue NumberENV-20000
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Supplement Date Received by Manufacturer06/14/2023
Initial Report FDA Received Date08/03/2023
Supplement Report FDA Received Date09/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale